MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X15.5 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X15.5 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1352P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00173.
 
Event or Problem Description
It was reported that during a procedure, an roi-c fractured during plate installation; the plate would not advance without several very hard hits with a mallet.The cage and plate were removed from the wound and replaced with an alternative cage and plate to complete the procedure.It was also reported that x-rays were not taken prior to plate installation to ensure proper cage placement and distance from the retraction pins.There were no reported patient impacts associated with this event.This is report one of two for this event.
 
Event or Problem Description
It was reported that during a procedure, an roi-c fractured during plate installation; the pate would not advance without several very hard hits with a mallet.The cage and plate were removed from the wound and replaced with an alternative cage and plate to complete the procedure.It was also reported that x-rays were not taken prior to plate installation to ensure proper cage placement and distance from the retraction pins.There were no reported patient impacts associated with this event.This is report one of two for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Information added to d10, h3, and h6: method, results, and conclusions.The complaint is confirmed for one (1) of one (1) roi-c cage (pn: mc1352p) for the failure of cracked.Medical records were not provided for review.Device evaluation: visual inspection of the cage shows that it has fractured.The complaint is confirmed.Potential cause root cause was unable to be determined.Dhr review and related actions per dhr review, the parts were likely conforming when they left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
ROI-C IMPLANT 12X15.5 H6
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10759709
Report Number3004788213-2020-00172
Device Sequence Number11602652
Product Code OVE
UDI-Device Identifier03662663016353
UDI-Public(01)03662663016353(17)240901(10)73688
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue NumberMC1352P
Device Lot Number73688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight75